# SDR SWIA2020091152460

- Difficulty date: September 6, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N263SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000715
- Aircraft time: 5,718 hours, 3,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DAMAGED AREAS TO FUSELAGE SKIN AFT OF L1 DOOR AT FR21L AND BETWEEN STR 14L AND 15L.  FIRST DAMAGE IS A PUNCTURE 16CM LONG WITH A DENT 24CM L X 17CM H X 1.5CM D.  SECOND DAMAGE IS A GOUGE 3MM L X 7MM W X 3MM D, REFERENCE CP2180429-1.  FILED CLOSED.  COMPLIED WITH MAJOR REPAIR TO LT FWD FUSELAGE BETWEEN FR 21 AND FR22 BETWEEN STRINGERS 14L AND 15L PER EMBRAER ETD.
